# SDR DALA2017072705789

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, FRAME SPLICE DENTED AT BS 580 ABOVE STRINGER 26L.  NO DENTS ALLOWED IAW SRM 53-00-07, FIG 101. REMOVED DAMAGE, FABRICATED A REPAIR ANGLE AND INSTALLED IAW SRM 53-00-07, REPAIR 5.
